| Model Number |
A1020-120 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during the procedural preparation of a 2.0x120mm armada 18 balloon dilatation catheter (bdc) that the inner packaging of the device was noted to have a hole when removed from its package.Therefore, another bdc was used to continue the procedure.There was no patient involvement nor clinically significant delay in procedure reported.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information provided, a definitive cause for the reported complaint could not be determined.Possible factors that may contribute to a sterility breach (hole/tear) in the packaging pouch, include but are not limited to manufacturing, storage environment, transportation method, and handling at the account.The product risk assessment identifies this as a foreseeable event; as such, design and manufacturing controls and mitigations have been established for potential causes.In this case, a conclusive cause for the reported complaint could not be determined since the device was not retuned for analysis.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D9 correction: device available for evaluation updated from yes to no.
Event or Problem Description
Subsequent to the initially filed reports it should be noted that the device is an armada 14.No additional information was provided.
Additional Manufacturer Narrative
B5: describe event or problem: revised.D9: corrected device available for evaluation from no to yes.Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported complaint was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported complaint could not be determined.Possible factors that may contribute to a sterility breach (hole/tear) in the packaging pouch, include but are not limited to storage environment, transportation method, and handling at the account.In this case, a conclusive cause for the reported complaint could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: correction component code 4755 was removed h6: correction type of investigation code 4114 was removed h6: correction investigation findings code 3221 was removed h11: additional manufacturer narrative: revised.